# SDR A6WA201644395

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 34,731 hours, 33,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 9898.  EMERGENCY FLOOR TRACK LIGHTING INOP ROW 8 AND AFT REPAIRED BROKEN CONNECTOR PER ESPM 20-17-10, OPS CHECK GOOD.
